# SDR AALA201710049011

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 56,239 hours, 21,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER ENTRY DOOR JUMP SEAT HAS SEAL BROKEN AND NO CHARGING LIGHT. REPLACED FLASH LIGHT BATTERY IAW AMM.
